MathSciNet Relay Station
MathSciNet bibliographic data
MR634904 22D40 (28D99)
Fabec, R. C. Normal ergodic actions and extensions. Israel J. Math. 40 (1981), no. 2, 175–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement